American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Yun Yang. Liv\v{s}ic measurable rigidity for $\mathcal{C}^1$ generic volume-preserving Anosov systems. Proc. Amer. Math. Soc. 144 (2016) 1119-1127.
Abstract, references, and article information   
View Article: PDF

[2] Bernardo Carvalho. Hyperbolicity, transitivity and the two-sided limit shadowing property. Proc. Amer. Math. Soc. 143 (2015) 657-666.
Abstract, references, and article information   
View Article: PDF

[3] Masayuki Asaoka. Erratum to ``Hyperbolic sets exhibiting $C^1$-persistent homoclinic tangency for higher dimensions''. Proc. Amer. Math. Soc. 138 (2010) 1533-1533. MR 2578549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shuhei Hayashi. Applications of Mañé's $C^2$ connecting lemma. Proc. Amer. Math. Soc. 138 (2010) 1371-1385. MR 2578529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Salvador Addas-Zanata and Fábio Armando Tal. On generic rotationless diffeomorphisms of the annulus. Proc. Amer. Math. Soc. 138 (2010) 1023-1031. MR 2566568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Masayuki Asaoka. Hyperbolic sets exhibiting $C^1$-persistent homoclinic tangency for higher dimensions. Proc. Amer. Math. Soc. 136 (2008) 677-686. MR 2358509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Carlos Gutierrez and Benito Pires. On Peixoto's conjecture for flows on non-orientable 2-manifolds. Proc. Amer. Math. Soc. 133 (2005) 1063-1074. MR 2117207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Flavio Abdenur, Artur Avila and Jairo Bochi. Robust transitivity and topological mixing for $C^1$-flows. Proc. Amer. Math. Soc. 132 (2004) 699-705. MR 2019946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia